| Model Number |
M00532190 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter state/province: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the bile duct performed on (b)(6) 2020.According to the complainant, during the procedure, inside the patient, there was a problem occurred upon deploying the device.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was noted to be stable.